MAUDE Adverse Event Report: SAFEDRAW¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC

SAFEDRAW¿; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 00884450022436
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that while priming the pm set, leakage was seen.The device was switched out for another.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
SAFEDRAW¿
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
MDR Report Key12009824
Report Number8020616-2021-00036
Device Sequence Number4637234
Product Code DQO
UDI-Device Identifier00884450022436
UDI-Public00884450022436
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K053171
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2022
Device Model Number00884450022436
Device Catalogue Number689701/B
Device Lot NumberC1869617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Initial Date Received by Manufacturer 05/19/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date06/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1